Choquet integrals in potential theory.

Título inglés Choquet integrals in potential theory.
Título español Integrales de Choquet en teoría del potencial.
Autor/es Adams, David R.
Organización Dep. Math. Univ. Kentucky, Lexington (Kentucky), Estados Unidos
Revista 0214-1493
Publicación 1998, 42 (1): 3-66, 74 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés This is a survey of various applications of the notion of the Choquet integral to questions in Potential Theory, i.e. the integral of a function with respect to a non-additive set function on subsets of Euclidean n-space, capacity. The Choquet integral is, in a sense, a nonlinear extension of the standard Lebesgue integral with respect to the linear set function, measure. Applications include an integration principle for potentials, inequalities for maximal functions, stability for solutions to obstacle problems, and a refined notion of pointwise differentiation of Sobolev functions.
Clasificación UNESCO 120221
Palabras clave español Teoría del potencial ; Espacios de funciones ; Ecuaciones diferenciales en derivadas parciales ; Capacidad ; Espacios de Sobolev ; Integrales singulares ; Problema elíptico
Código MathReviews MR1628134
Icono pdf Acceso al artículo completo